# SDR AALA984092

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT MAIN AFT TRUNNION OUTER BUSHING HOLE HAD LIGHT SCORING AND CORROSION BLENDED.  REMOVED CORROSION AND LIGHTLY BLENDED SCORING.  APPLIED ALODINE TO INSIDE SURFACE OF BORE AND APPLIED SEALANT FOR BUSHING INSTALLATION.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB767-1611.  (M)
